# SDR FDEA202108312174

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 46,541 hours, 24,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20524110B
- Part serial: 03351
- Condition: Out Of Alignment
- Location: Nr 2
- Part time: 13,679 hours, 7,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O HAD ECAM ALERT WITH #2 TIRE EXCEEDING 300 DEGREES. GEAR WAS ALREADY RETRACTED AT THE TIME OF  ALERT. ELECTED TO PRESS ON TO CLT WITH MAX 380 DEGREES ON #2 TIRE. PUT GEAR DOWN EARLY INTO CLT WITH   BRAKE   FANS RUNNING AND DECLARED AN EMERGENCY. UNEVENTFUL LANDING AND EMERGENCY TERMINATED WITH MAX TIRE   TEMP   ON #2 REACHING 140 DEGREES WITH BRAKE FANS ON. (INSTALLED 2 LEGS PRIOR)       R/R #2 MLG BRAKE ASSY UNIT IN REF TO AMM 32-42-27-04. OK FOR SERVICE AT THIS TIME.
